Table of Contents


Sharvari Kulkarni, Kalyanrao Takale, Amjad Shaikh
Application of Adomian decomposition method to solve the fractional mathematical model of corona virus
J. Math. Comput. Sci., 10 (2020), 1327-1339
PDF

Th. Bimol Singh, M.R. Singh
Some common fixed point theorems for two pairs of weakly compatible mappings satisfying φ-weakly contractive conditions
J. Math. Comput. Sci., 10 (2020), 1340-1359
PDF

Nasreen Khan
L(1,1,1)-labeling of path, bouquet of cycles and sun graph
J. Math. Comput. Sci., 10 (2020), 1360-1374
PDF

G. C. Done, K. L. Bondar, P. U. Chopade
Existence and uniqueness of solution of first order nonlinear difference equation
J. Math. Comput. Sci., 10 (2020), 1375-1383
PDF

V. Srinivas, K. Mallaiah
A result on multiplicative metric space
J. Math. Comput. Sci., 10 (2020), 1384-1398
PDF

D. Kumara Swamy, E. Siva Prasad, G.B.S.L. Soujanya
Solution of convection-diffusion problems with singularity using variable mesh spline of third order
J. Math. Comput. Sci., 10 (2020), 1399-1408
PDF

C.K. Ajay, A.H. Srinivasa
Numerical solution of unsteady two dimensional decelerating flow over a wedge with temperature dependent viscosity
J. Math. Comput. Sci., 10 (2020), 1409-1419
PDF

K. Anthony Singh, Th. Chhatrajit Singh, N. Priyobarta Singh, Y. Rohen Singh
Some fixed point theorems in MA-metric space
J. Math. Comput. Sci., 10 (2020), 1420-1436
PDF

Amornrat Rattana, Ronnason Chinram
Applications of neutrosophic N-structures in ternary semigroups
J. Math. Comput. Sci., 10 (2020), 1437-1455
PDF

Monika -, Nawneet Hooda
Fixed point theorems for multiplicative contraction mappings on multiplicative metric space
J. Math. Comput. Sci., 10 (2020), 1456-1462
PDF

Lone Seth Jahanzaib, Pushali Trikha, Harindri Chaudhary, Nasreen -, S. M. Khursheed Haider
Compound synchronization using disturbance observer based adaptive sliding mode control technique
J. Math. Comput. Sci., 10 (2020), 1463-1480
PDF

Lakshmi Narayan De
A study of inventory model for deteriorating items with price and stock dependent demand under the joined effect of preservation technology and price discount facility
J. Math. Comput. Sci., 10 (2020), 1481-1498
PDF

Praveen Kumar Sharma
Some common fixed point theorems for sequence of self mappings in fuzzy metric space with property (CLRg)
J. Math. Comput. Sci., 10 (2020), 1499-1509
PDF

Briji J. Chathely, Rajendra P. Deore
s-PD sets, rank and kernel of Hadamard codes and construction of Hadamard codes using magma
J. Math. Comput. Sci., 10 (2020), 1510-1528
PDF

Waheeb Abu-Dawwas, Motasem Abu-Dawas
Proposed frame-based expert system to construct student's knowledge model in intelligent tutoring systems
J. Math. Comput. Sci., 10 (2020), 1529-1537
PDF

P.U. Nwokoro, M.O. Osilike, D.F. Agbebaku, E.E. Chima, A.C. Onah
A new Halpern-type averaging algorithm with inertial and error terms for fixed points of asymptotically nonexpansive maps
J. Math. Comput. Sci., 10 (2020), 1538-1558
PDF

Mohammed Mazhar Ul-Haque, Govind P. Kamble
Glimpse of Steiner distance problem
J. Math. Comput. Sci., 10 (2020), 1559-1570
PDF

Mohammad Al Masalmeh
Solving conformable fractional differential equations using Picard’s iteration method
J. Math. Comput. Sci., 10 (2020), 1571-1581
PDF

Edraoui Mohamed, Aamri Mohamed, Lazaiz Samih
Fixed point theorem for pα-nonexpansive wrt orbits in locally convex space
J. Math. Comput. Sci., 10 (2020), 1582-1589
PDF

Sabitha D’Souza, Swati Nayak, H. J. Gowtham, Pradeep G. Bhat
Distance energy of partial complementary graph
J. Math. Comput. Sci., 10 (2020), 1590-1606
PDF

E. U. Agom, F.O. Ogunfiditimi, M. Mayaki
Transcendental-hyperbolic functions and their Adomian polynomials with numerical results facilitated by nonlinear shanks transform
J. Math. Comput. Sci., 10 (2020), 1607-1619
PDF

Shishir Jain, Pooja Chaubey
Relation-theoretic ψ-contractive mappings in cone pentagonal metric spaces
J. Math. Comput. Sci., 10 (2020), 1620-1632
PDF

G. Mahesh, G. Swapna, K. Venkateshwarlu
An iterative method for solving non-linear transcendental equations
J. Math. Comput. Sci., 10 (2020), 1633-1642
PDF

P.M. Magi, Sr. Magie Jose, Anjaly Kishore
Spectrum of the zero-divisor graph on the ring of integers modulo n
J. Math. Comput. Sci., 10 (2020), 1643-1666
PDF

Vinod Kumar, Monika -
Fixed point theorems for intimate mappings in metric spaces
J. Math. Comput. Sci., 10 (2020), 1667-1677
PDF

P. Xavier, P. Thangavelu
Fuzzy continuity via fuzzy C-open sets
J. Math. Comput. Sci., 10 (2020), 1678-1686
PDF

Anil Bakhru, Manoj Ughade, Richa Gupta
Common fixed points of fuzzy maps under nonexpansive type condition
J. Math. Comput. Sci., 10 (2020), 1687-1696
PDF

R. Ponraj, S. Subbulakshmi, S. Somasundaram
k-Total mean cordial graphs
J. Math. Comput. Sci., 10 (2020), 1697-1711
PDF

O.P. Ogundile, S.O. Edeki
Karhunen-Loéve expansion of Brownian motion for approximate solutions of linear stochastic differential models using Picard iteration
J. Math. Comput. Sci., 10 (2020), 1712-1723
PDF

Manohar Bhagirath, Kishor Pawar, Rajendra Deore
A note on week radical classes
J. Math. Comput. Sci., 10 (2020), 1724-1729
PDF

Bandana Priya, Ganesh Kumar Thakur, Pawan Kumar Sharma
On uncertain nodule fuzzy graph & resemblance coefficients
J. Math. Comput. Sci., 10 (2020), 1730-1747
PDF

V.S. Sreedevi, Bloomy Joseph
Intuitionistic L-fuzzy graph
J. Math. Comput. Sci., 10 (2020), 1748-1754
PDF

Sun Young Cho
Viscosity methods for inclusion and fixed-point problems
J. Math. Comput. Sci., 10 (2020), 1755-1769
PDF

Pushali Trikha, Harindri Chaudhary, Nasreen -, Lone Seth Jahanzaib, S.M. Khursheed Haider
Multiswitching hybrid synchronization using disturbance observer adaptive sliding mode control on fractional order chaotic system
J. Math. Comput. Sci., 10 (2020), 1770-1787
PDF

V. Srinivas, T. Tirupathi, K. Mallaiah
A fixed point theorem using E.A property on multiplicative metric space
J. Math. Comput. Sci., 10 (2020), 1788-1800
PDF

Ahmed Yakubu, Kwara Nantomah, Mohammed Muniru Iddrisu
The i-th derivative of the p-analogue of the exponential integral function and some properties
J. Math. Comput. Sci., 10 (2020), 1801-1807
PDF

Muncho J. Mbunwe, M. Ayaz Ahmad, Syed Khalid Mustafa
An effective energy saving design strategy to maximize the use of electricity
J. Math. Comput. Sci., 10 (2020), 1808-1833
PDF

Christian Kasumo
The Adomian decomposition method solution of the inviscid Burgers equation
J. Math. Comput. Sci., 10 (2020), 1834-1850
PDF

H.K. Nigam, Supriya Rani
Approximation of conjugate of a function in generalized Hölder class
J. Math. Comput. Sci., 10 (2020), 1851-1866
PDF

Jogendra Kumar
A novel two-step iterative scheme based on composite Simpson rule for solving nonlinear equations
J. Math. Comput. Sci., 10 (2020), 1867-1874
PDF

Mohammed Saad Alsharafi, Mahioub Mohammed Shubatah, Abdu Qaid Alameri
On the hyper-Zagreb coindex of some graphs
J. Math. Comput. Sci., 10 (2020), 1875-1890
PDF

Amit Kumar Pandey, Manoj Ughade, Jyoti Varma, Ram Milan Singh
Fixed point theorems for dualistic contractions of rational type in partially ordered dualistic partial metric spaces
J. Math. Comput. Sci., 10 (2020), 1891-1910
PDF

Partha Ghosh
Generation of proto-fuzzy concepts from fixpoints of fuzzy closure operators
J. Math. Comput. Sci., 10 (2020), 1911-1924
PDF

M. Sh. Torky
Exact and numerical solutions of nonlinear systems of partial differential equations using exp-function method and homotopy analysis method
J. Math. Comput. Sci., 10 (2020), 1925-1947
PDF

Saurav Sarma, Kishore K. Das
A new one parameter Rayleigh Maxwell distribution
J. Math. Comput. Sci., 10 (2020), 1948-1959
PDF

Mridula Purohit, Sumair Mushtaq
Applications of Laplace-Adomian decomposition method for solving time-fractional advection dispersion equation
J. Math. Comput. Sci., 10 (2020), 1960-1968
PDF

Bouchaib Khajji, El Mehdi Moumine, Hanane Ferjouchia, Omar Balatif, Mostafa Rachik
Optimal control and discrete-time modelling of alcohol model with physical and psychological complications
J. Math. Comput. Sci., 10 (2020), 1969-1986
PDF

Mayssa Soliman, Nefertiti Megahed
Compressed intersection annihilator graph
J. Math. Comput. Sci., 10 (2020), 1987-2007
PDF

Nitin S. Darkunde, Arunkumar R. Patil
On some ternary LCD codes
J. Math. Comput. Sci., 10 (2020), 2008-2014
PDF

Gurpreet Singh, Inderdeep Singh
New Laplace variational iterative method for solving 3D Schrödinger equations
J. Math. Comput. Sci., 10 (2020), 2015-2024
PDF

R. Sivaraman
Properties of Bernoulli polynomials
J. Math. Comput. Sci., 10 (2020), 2025-2032
PDF

Francisco Angel-Bello, Jobish Vallikavungal, Ada Alvarez
Simultaneous consideration of sequence-dependent and position-dependent setup times in single machine scheduling problems
J. Math. Comput. Sci., 10 (2020), 2033-2052
PDF

Maulana Malik, Mustafa Mamat, Siti S. Abas, Ibrahim M. Sulaiman, Sukono -
A new spectral conjugate gradient method with descent condition and global convergence property for unconstrained optimization
J. Math. Comput. Sci., 10 (2020), 2053-2069
PDF

Driss Kada, Abderrahim Labzai, Omar Balatif, Mostafa Rachik, El Houssine Labriji
Spread of COVID-19 in morocco discrete mathematical modeling: optimal control strategies and cost-effectiveness analysis
J. Math. Comput. Sci., 10 (2020), 2070-2093
PDF

Khamosh -, Vinod Kumar, Ashish -
A novel feedback control system to study the stability in stationary states
J. Math. Comput. Sci., 10 (2020), 2094-2109
PDF

Asha Rani, Arti -
A new iteration process for approximation of fixed points for Suzuki’s generalized non-expansive mappings in uniformly convex Banach spaces
J. Math. Comput. Sci., 10 (2020), 2110-2125
PDF

Alkhouli Talat, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Mohd Rivaie
A modified Hestenes-Stiefel method for solving unconstrained optimization problems
J. Math. Comput. Sci., 10 (2020), 2126-2138
PDF

Lakshmi Narayan De
Economic order quantity model for a product with expiration date, limited shelf space and freshness dependent selling price under the effect of trade credit financing
J. Math. Comput. Sci., 10 (2020), 2139-2154
PDF

Nintu Mandal, Nirmal Kumar Datta
Uniqueness of L-function and its certain differential monomial concerning small functions
J. Math. Comput. Sci., 10 (2020), 2155-2163
PDF

Mayckol Jimenez Huayama, Obidio Rubio Mercedes, Luis Jhony Caucha Morales
Central finite-difference of numerical solution for three-dimensional atmospheric transport equation
J. Math. Comput. Sci., 10 (2020), 2164-2190
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS